# SDR RAAA00E9014

- Difficulty date: April 8, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 44,970 hours, 22,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000553
- Part serial: NSN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED #2 CHECK, FOUND EMERGENCY PULL DOWN LIGHT AT LEFT REAR DOOR INOP.  REPLACED LIGHT AND OPS CHECKED IAW 33-02-0
